# SDR UPS98825991

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damged
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK STA 340 L28L LONGERON IS DAMAGED AT Z FITTING.  BLENDED OUT DAMAGED IAW UPS DC8 SRM 53 2 0.  FABBED REPAIR STRAP IAW REO 04279 AND DC8 SRM 51 1 24.  ALODINED AND PRIMED REPAIR AREA AND STRAP IAW DC8 SRM 51 1 8.  INSTALLED REPAIR IAW REO 04279 AND DC8 SRM 51 1 20D.
